Construction of maximal unramified p-extensions with prescribed Galois groups

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)649-680
Number of pages32
JournalInventiones Mathematicae
Volume183
Issue number3
DOIs
Publication statusPublished - 2011 Mar
Externally publishedYes

Fingerprint

Galois group

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Construction of maximal unramified p-extensions with prescribed Galois groups. / Ozaki, Manabu.

In: Inventiones Mathematicae, Vol. 183, No. 3, 03.2011, p. 649-680.

Research output: Contribution to journalArticle

@article{4203a939e9c04471bcd622bd8e1c5b26,
title = "Construction of maximal unramified p-extensions with prescribed Galois groups",
author = "Manabu Ozaki",
year = "2011",
month = "3",
doi = "10.1007/s00222-010-0289-0",
language = "English",
volume = "183",
pages = "649--680",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Construction of maximal unramified p-extensions with prescribed Galois groups

AU - Ozaki, Manabu

PY - 2011/3

Y1 - 2011/3

UR - http://www.scopus.com/inward/record.url?scp=79952069484&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952069484&partnerID=8YFLogxK

U2 - 10.1007/s00222-010-0289-0

DO - 10.1007/s00222-010-0289-0

M3 - Article

AN - SCOPUS:79952069484

VL - 183

SP - 649

EP - 680

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -